# SDR UIEA2017091101632

- Difficulty date: September 11, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,643 hours, 23,706 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964621
- Part serial: 781C
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF LIGHT WITH ALL OTHER PARAMETERS NORMAL AND PACK RUNNING.   REPLACED THE RIGHT PACK FLOW CONTROL VALVE IAW AMM 21-51-01. OPS CHECKED NORMAL.
